Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
179 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could MonDeslor tablet cause sore throat?

dear sir,I am having cold and cough periodically since from 2008.I had been taking tablets for that .All the doctors whom i consulted told that it s an allergy.Now i am taking MonDeslor tabet.but I am often feeling sore throat,should i discontinue the tablet?please tell me.I am 19 now.
Tue, 31 Aug 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,
You need to get serum igE test done, to confirm whether it is allergy or not. Review with report.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sore throat


Could MonDeslor tablet cause sore throat?

Hello, You need to get serum igE test done, to confirm whether it is allergy or not. Review with report. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist